# SDR AALA202003039017

- Difficulty date: March 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 56,252 hours, 32,295 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A6515RP
- Condition: Defective
- Location: R1 Door
- Part time: 52,160 hours, 28,280 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: R1 DOOR EMERGENCY ESCAPE SLIDE ARMING HANDLE IS HARD TO ARM. REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE IAW ROUTINE JOB CARD 26L00025011.
